On the Bounds of Conway’s Thrackles

Luis Goddyn, Yian Xu

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    A thrackle on a surfaceX is a graph of size e and order n drawn on X such that every two distinct edges of G meet exactly once either at their common endpoint, or at a proper crossing. An unsolved conjecture of Conway (1969) asserts that (Formula presented.) for every thrackle on a sphere. Until now, the best known bound is (Formula presented.). By using discharging rules we show that (Formula presented.).

    Original languageEnglish
    Pages (from-to)410-416
    Number of pages7
    JournalDiscrete & Computational Geometry
    Volume58
    Issue number2
    DOIs
    Publication statusPublished - 1 Sep 2017

    Fingerprint Dive into the research topics of 'On the Bounds of Conway’s Thrackles'. Together they form a unique fingerprint.

    Cite this